# SDR MASA200800334

- Difficulty date: April 21, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7264
- Aircraft time: 26,084 hours, 19,976 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Part number: 365000183
- Part serial: 34497D1
- Condition: Warning Message
- Location: Cargo Bay
- Part time: 12,473 hours, 10,181 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 2838 PHX-BUR.  CARGO BOTTLE LOW CAUTION MESSAGE.  DECLARED EMERGENCY AND DIVERTED TO LAS.  REPLACED LEFT CARGO FIREX BOTTLE.
